# SDR AALA201912069001

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 98,214 hours, 16,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Mid Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT MID GALLEY LEFT HAND, AFT FLIGHT ATTENDANT SEAT NOT WORKING. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-64-00.
